# SDR C2XA07SH062

- Difficulty date: September 6, 2007
- Submitted: September 10, 2007
- Operation: Air carrier
- Aircraft: N14942
- Make and model: Emb EMB-145EP
- Aircraft serial: 145037
- Aircraft time: 19,987 hours, 18,734 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 14571502407
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK MAINTENANCE FOUND PNL 193 BONDING STRIPS WITH CORROSION.  MAINTENANCE REPAIRED PNL 193 BONDING STRIPS IAW EC 5750-01315 REV D.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
